# SDR REXA2021050500310

- Difficulty date: March 18, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Bs 708-763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK BEGINNING AT APPROX. FS 785.00 CORRODED IN SEVERAL LOCATIONS. - LOCATED, DRILLED AND INSTALLED NEW SEAT TRACK RH SIDE FS 785.00 IAW CRJ 700 SRM 51-40-11-001-001-A01, 53-00-49-201-002-A01, REO 670-53-00-343 REV-N DATED 2019-07-16 AND CRJ 700 AMM 53-00-49-400-801-A01. WVAC EMP STAMP #738 MTC
